Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2025 | Journal Article | LibreCat-ID: 59169
Ma, Yulai, Davide Mattiolo, Eckhard Steffen, and Isaak H. Wolf. “Sets of R-Graphs That Color All r-Graphs.” Combinatorica 45, no. 2 (2025). https://doi.org/10.1007/s00493-025-00144-4.
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 49905
Ma, Yulai, Davide Mattiolo, Eckhard Steffen, and Isaak Hieronymus Wolf. “Edge-Connectivity and Pairwise Disjoint Perfect Matchings in Regular Graphs.” Combinatorica 44 (2024): 429–40. https://doi.org/10.1007/s00493-023-00078-9.
LibreCat | DOI
 

Filters and Search Terms

issn=1439-6912

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed